| Model Number |
DDBB1D4 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the prior to implant, the implantable cardioverter defibrillator (icd) interrogated a ¿gray bar¿ indicating that the battery voltage is at a level that is not acceptable for implant.The icd was removed from service.There were no patient involvement.